Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 17, NWS La Crosse, WI

June 4, 2019Buffalo County, Trempealeau County, Wisconsin; Houston County, Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2019, 6:50 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Houston County, Winona County, Minnesota. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2019, 6:50 PM CDT (23:50 UTC)
Expired
Jun 4, 2019, 7:53 PM CDT
In force
63 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Houston County, MN, Winona County, MN, Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 21 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:27 PM CDTTSTM WND DMG1 Wsw Mound Prairie, MNDELAYED REPORT. TREE DOWN ALONG HIGHWAY 16 BETWEEN HOUSTON AND HOKAH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS53 KARX 042350
SVRARX
MNC055-169-WIC011-121-050115-
/O.NEW.KARX.SV.W.0017.190604T2350Z-190605T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
650 PM CDT Tue Jun 4 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Eastern Winona County in southeastern Minnesota...
  Houston County in southeastern Minnesota...
  Southeastern Buffalo County in west central Wisconsin...
  Southwestern Trempealeau County in west central Wisconsin...

* Until 815 PM CDT.

* At 649 PM CDT, severe thunderstorms were located along a line
  extending from near Buffalo City to 6 miles west of Rushford,
  moving east at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters. These storms has a history of 
           producing 70 mph wind gusts near Chatfield.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Winona, Goodview and Fountain City around 700 PM CDT.
  Houston around 720 PM CDT.
  Arcadia around 725 PM CDT.
  Hokah and Dakota around 745 PM CDT.
  La Crescent around 750 PM CDT.

Other locations impacted by these severe thunderstorms include Lock
And Dam 5 A, Dodge, Perrot State Park, I 90 Exit 257, Ridgeway, I 90
Exit 275 and New Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4424 9143 4398 9139 4398 9142 4395 9138
      4392 9136 4385 9128 4378 9125 4368 9127
      4363 9127 4363 9173 4423 9174
TIME...MOT...LOC 2349Z 267DEG 24KT 4418 9182 4380 9188 

HAIL...1.00IN
WIND...70MPH
 
$$

CA
4 follow-up statements
257 
WWUS53 KARX 050007
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
707 PM CDT Tue Jun 4 2019

MNC055-169-WIC011-121-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Winona MN-Houston MN-Buffalo WI-Trempealeau WI-
707 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN WINONA...HOUSTON...SOUTHEASTERN BUFFALO AND SOUTHWESTERN
TREMPEALEAU COUNTIES...

At 706 PM CDT, severe thunderstorms were located along a line
extending from near Trempealeau to 7 miles southwest of Houston,
moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters. These storms have a history of 
         producing 70 mph winds.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Trempealeau around 710 PM CDT.
  Caledonia around 720 PM CDT.
  Hokah around 725 PM CDT.
  Brownsville around 730 PM CDT.

Other locations impacted by these severe thunderstorms include Lock
And Dam 5 A, Dodge, Perrot State Park, I 90 Exit 257, Ridgeway, I 90
Exit 275 and New Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4424 9143 4398 9139 4398 9142 4395 9138
      4392 9136 4385 9128 4378 9125 4368 9127
      4363 9127 4363 9173 4423 9174
TIME...MOT...LOC 0006Z 276DEG 45KT 4408 9148 4370 9170 

HAIL...1.00IN
WIND...70MPH
 
$$

CA
985 
WWUS53 KARX 050031
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
731 PM CDT Tue Jun 4 2019

MNC169-WIC011-121-050040-
/O.CAN.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Winona MN-Buffalo WI-Trempealeau WI-
731 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINONA...SOUTHEASTERN
BUFFALO AND SOUTHWESTERN TREMPEALEAU COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.

Remember, a severe thunderstorm warning remains in effect for 
southeastern Trempealeau County

LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
      4372 9126 4371 9127 4363 9127 4363 9173
      4385 9173
TIME...MOT...LOC 0030Z 267DEG 24KT 4409 9129 4371 9151 

$$

MNC055-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
731 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR HOUSTON COUNTY...

At 730 PM CDT, severe thunderstorms were located along a line
extending from near Galesville to near Houston, moving east at 30
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters. These storms have a history of 
         producing 70 mph wind gusts.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Brownsville around 755 PM CDT.

Other locations impacted by these severe thunderstorms include Beaver
Creek Valley State Park, Highway 44 And Sanden Road, Perkins, County
Roads 3 And 24, Mound Prairie, Yucatan and Sheldon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
      4372 9126 4371 9127 4363 9127 4363 9173
      4385 9173
TIME...MOT...LOC 0030Z 267DEG 24KT 4409 9129 4371 9151 

HAIL...0.75IN
WIND...70MPH
 
$$

CA
682 
WWUS53 KARX 050043
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
743 PM CDT Tue Jun 4 2019

MNC055-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
743 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HOUSTON COUNTY...

At 743 PM CDT, severe thunderstorms were located along a line
extending from near La Crosse to near Stoddard, moving east at 45
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters. These storms have a history of 
         producing damaging wind gusts.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northeastern Houston County, including the following locations...
County Roads 3 And 24, Mound Prairie and Highway 44 And Sanden Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
      4372 9126 4371 9127 4363 9127 4363 9146
      4385 9146
TIME...MOT...LOC 0043Z 274DEG 38KT 4382 9117 4365 9126 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

CA
594 
WWUS53 KARX 050053
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
753 PM CDT Tue Jun 4 2019

MNC055-050103-
/O.CAN.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
753 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.

LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
      4372 9126 4371 9127 4363 9127 4363 9146
      4385 9146
TIME...MOT...LOC 0050Z 267DEG 24KT 4382 9110 4365 9119 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:32 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 4, 6:32 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
632 PM CDT Tue Jun 4 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 302 PM CDT Tue Jun 4 2019

Main short-term fcst concerns are SHRA/TSRA chances tonight and
potential of a severe threat with them.

18z data analysis had low pressure near the Man/MN border with a
cold front southward thru the eastern Dakotas. Locally, a strato-cu
deck covered much of the fcst area, left over from the SHRA/TSRA
this morning. These clouds holding temps down across much of the
fcst area. However elsewhere southerly flow ahead of the low/front
was pulling a warm, moist, unstable airmass northward into MN/IA/WI.
Main dew point/CAPE axis extended from western/central IA into
western MN. Convection across parts of W-C and NW MN ahead of the
front early this afternoon while the rest of MN/IA/WI was generally
precip free.

Model runs of 04.12z initialized well. Solutions similar (as the
synoptic scale) as a shortwave over the Dakotas early this afternoon
slides into MN this evening, then across WI/IA overnight/early Wed
morning, followed by rising hgts/ridging later Wed morning/
afternoon. However, plenty of meso-scale/convection differences
impacting the sensible weather outcome tonight. Short-term fcst
confidence is average to good this cycle.

Airmass continues to destabilize over the area this afternoon as the
S-SW lower level flow continues to pull a moisture plume into the
region. NAM/GFS still prog a 70F+ sfc dew point plume northward into
the area by 00z this evening, which continues to look too robust.
ECMWF/RAP with sfc dew points in the 60s look more reasonable based
on 18z obs and current state of crop development across the
mid/upper MS valley. Either way, model consensus builds a plume of
2K to 3K J/KG MUCAPE over the area for late this afternoon/early
this evening. However, 0-3KM and 0-6KM shear progged on the weak
side, 15-25kts in the 0-3KM layer, and 15-30kts in the 0-6KM layer.
The cold front and shortwave to move into MN this evening, providing
the forcing/lift to initiate convection in the airmass over the
area. All models initiating convection NW of the fcst area thru the
rest of the afternoon with this convection propagating SE
into/across most of the fcst area mainly during the mid evening into
overnight hours tonight. However, CAMs as well as NAM, GFS, GEM,
ECMWF all have a different evolution on the timing/coverage of the
convection as it would move SE across the fcst area. Enough CAPE for
pulse hail producing TSRA tonight, with potential for a wind threat
if storms can evolve into a complex and develop a line/bow echo of
storms. This the thinking for the enhanced severe storm risk across
portions of the fcst area near/north of I-94 tonight. (What stronger
0-3/0-6KM shear is progged tonight is across the northern portions
of the fcst area) See SWODY1 for more info on tonights severe risks.

Front goes thru very late tonight/early Wed morning with a switch to
NW winds, some drying of the lower levels and rising hgts aloft
behind the passing shortwave. After some small SHRA/TSRA chances
early Wed morning, a generally dry day expected. Even with some
cooling behind the front, mixed 925mb temps support the blend of
guidance highs mostly in the mid 70s to lower 80s on Wed.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 302 PM CDT Tue Jun 4 2019

Wednesday night into Friday...The 04.12z GFS/NAM/ECMWF are in good
agreement in building ridge axis into the Upper Great Lakes Region.
Subsidence underneath the upper level/surface ridge will allow for
mostly sunny skies and dry weather. Temperatures are expected to be
near or slightly above normal...with highs rising into the 70s to lower
80s.

Main forecast concerns Friday night into Tuesday are precipitation
chances Sunday into Tuesday. Upper level ridge breaks down over
the Upper Great Lakes Region and upper level trough/closed low
slowly moves into the Ohio River Valley Sunday into Tuesday. The
forecast area remains on the northern periphery of the closed
upper low and provides small chances of showers and thunderstorms
mainly over the southern half of the forecast area. The 04.12z
GFS/ECMWF/GEM are in decent agreement in digging upper level
trough over the Northern Plains States/Upper Great Lakes region
Monday into Tuesday. This will produce periodic small chances of
showers/thunderstorms across the forecast area early next week.
With the upper closed low/upper level trough over the forecast
area for much of the period...temperatures will be near to
slightly below normal. 04.12z GFS/ECMWF suggest 925mb temperatures
to be in the plus 14 to plus 18 degrees celsius range through the
period and high temperatures are expected to climb mainly into
the 70s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 632 PM CDT Tue Jun 4 2019

Limited time to dive into forecast details but focusing periods of
IFR on main convection time. Wind gusts in excess of 50 kts with
line as it progresses east along with short periods of limited
visibilities. Also watching for other convection to move in later
this evening so loosely timed that as well.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM...DTJ
AVIATION...Shea
Hazardous weather outlook, Jun 4, 3:45 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
345 PM CDT Tue Jun 4 2019

IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-051100-
Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau-
La Crosse-Vernon-Crawford-Grant-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of northeast
Iowa...southeast Minnesota...and southwest Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. One round could
move through early to mid evening, while another may hit going
into the overnight hours. Storms would post a threat for damaging
winds, but could also bring brief heavy rains, lightning, and hail.

Flooding continues along portions of the Mississippi River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

Flooding will continue along portions of the Mississippi River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044-
055-051100-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted-
Mower-Fillmore-Taylor-Clark-Jackson-Monroe-Juneau-Adams-Richland-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected tonight. The first threat
of storms will move in early this evening, while a second line
of storms could impact the area from late evening into the
overnight hours. While damaging winds will be the main expected
impact, storms will also bring a threat for brief heavy rain,
lightning, and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Local storm report, Jun 4, 6:01 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     2 SSW ROCHESTER         43.99N 92.48W
06/04/2019  M54 MPH          OLMSTED            MN   TRAINED SPOTTER

0555 PM     TSTM WND GST     2 NW ROCHESTER          44.03N 92.50W
06/04/2019  M56 MPH          OLMSTED            MN   TRAINED SPOTTER

&&
Local storm report, Jun 4, 6:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
06/04/2019  M60 MPH          OLMSTED            MN   ASOS

&&

SHEA
Local storm report, Jun 4, 6:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
615 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
06/04/2019  M64 MPH          OLMSTED            MN   ASOS

&&

SHEA
Local storm report, Jun 4, 6:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     4 W CHATFIELD           43.84N 92.27W
06/04/2019  E70 MPH          FILLMORE           MN   TRAINED SPOTTER

            TRAINED SPOTTERS ESTIMATED WIND GUST OF 70 MILES PER HOUR
            FOUR MILES WEST OF CHATFIELD

&&

DTJ
Local storm report, Jun 4, 6:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
633 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       2 ESE MANTORVILLE       44.06N 92.72W
06/04/2019  M1.81 INCH       DODGE              MN   COCORAHS

            FELL IN 70 MINUTES. ALSO HAD QUARTER SIZE
            HAIL.

&&
Local storm report, Jun 4, 6:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HEAVY RAIN       MANTORVILLE             44.07N 92.76W
06/04/2019  M1.85 INCH       DODGE              MN   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:42 AM CDTSpecial Weather StatementARXCrawford, Grant, La Crosse, Richland, Vernon93 min
Jun 4, 5:11 PM CDTSpecial Weather StatementARXBuffalo79 min
Jun 4, 5:58 PM CDTSevere Thunderstorm WarningARXBuffalo62 min
Jun 4, 2:27 PM CDTSpecial Weather StatementARXFillmore, Mower78 min
Jun 4, 4:22 PM CDTSpecial Weather StatementARXDodge53 min
Jun 4, 4:48 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted42 min
Jun 4, 5:11 PM CDTSevere Thunderstorm WarningARXWabasha49 min
Jun 4, 5:14 PM CDTAreal Flood AdvisoryARXDodge3 hr
Jun 4, 5:23 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted52 min
Jun 4, 5:51 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted54 min
Jun 4, 6:04 PM CDTSevere Thunderstorm WarningARXFillmore, Olmsted, Winona56 min
Jun 4, 6:20 PM CDTSevere Thunderstorm WarningARXFillmore, Houston57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.